# SDR UIEA2020122702619

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,392 hours, 19,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83599
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE AT FWD CABIN RIGHT SIDE FROM SEAT 1KH TO 8KH.  REMOVED AND REPLACED EMERGENCY POWER PACK BATTERY ASSEMBLY, AS PER AMM 33-51-07 AND OPERATIONS CHECK GOOD.
